# SDR SWAA085690

- Difficulty date: October 18, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 16,011 hours, 9,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A2212
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EMERGENCY EXIT LIGHT LENS MISSING NEAR AFT SERVICE DOOR.  INSTALLED LIGHT ASSY PER MM.
